# SDR SWAA2021070687237

- Difficulty date: June 24, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP I/B END ELEPHANT EAR WORN AND CRACKED LOWER SIDE (MARKED) / REMOVED AND REPLACED THE ELEPHANT EAR ON THE R/H I/B FLAP; I/B END IAW AMM 27-51-11
